MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Model Number 1989
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight: not provided.Additional pma/510(k) number: k943604.Device not returned.
 
Event or Problem Description
It was reported that during implant placement the implant fixture mount was unable to disengage from the implant (1989).Implant was removed and another implant was placed instead.Tooth location 15.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One impl twist mp-1 3.75 mm 1 0 mm (1989) was returned for investigation.Visual inspection of the as returned product identified minimal signs of wear about the implant threads, mount, and tines.No pre-existing conditions were noted on the per.The reported product was located on tooth # 15 (universal) and was removed the same day.The reported event could not be recreated when the returned product was functionally tested.The mount was able to disengage with little effort using normal hand tools.Dhr review was completed for the subject lot number 2019060326.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019060326) for similar event and no other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event (stuck components) or product (1989).Therefore, based on the available information, device malfunction has not occurred and the reported event was unconfirmed.The following sections have been updated: g7: checked "follow-up.".

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10524907
Report Number0002023141-2020-01418
Device Sequence Number14248841
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)240823(10)2019060326(241)1989-LZ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model Number1989
Device Catalogue Number1989
Device Lot Number2019060326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR